# SDR ASAA2023062344133

- Difficulty date: June 23, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 64,297 hours, 25,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 986.5 HAS AREAS OF CORROSION FROM BL0 TO RBL 30. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-51-1A-1. REPAIRED FLOOR SUPPORT (BEAM) IAW B737-900 SRM 53-70-51-2R-4. W= 1.0" O= .150 R= .113 L= 4.00" D= .037.
